# SDR RU3A0922

- Difficulty date: December 11, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N67
- Make and model: Beech 300BEECH
- Aircraft serial: FF2
- Aircraft time: 11,138 hours, 6,119 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SIC IN RIGHT SEAT OBSERVED THAT NR 2 INBOARD FORWARD PORTION OF ENGINE COWL WAS LOOSE.  IMMEDIATELY NOTIFIED ATC, DISCONNECTED AUTOPILOT AND THEN EXECUTED A PRECAUTIONARY LANDING.
